Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Diabetes. Gluconorm PG-1 and optisulin

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 243 Questions
Question
I am a diabetes patient & taking Gluconorm PG-1 & optisulin twice in a day but still my blood sugar is 180 at fasting ,what to do now,what medicine should i take?
Posted Sat, 28 Apr 2012 in Diabetes
 
 
Answered by Dr. Sapan J. Pandya 58 minutes later
Hi XXXXXXX
Thanks for your query.

Initially you may take Tab. GLUCONORM PG1 thrice a day and OPTISULIN twice a day. Wait for 1 and 1/2 months to get a fresh fasting blood sugar.

Please give me your height in centimeter and weight in kilogram. If you are overweight you need to lose some weight.

There is need for you to undergo Glycosylated Haemoglobin Test. You may repeat Glycosylated Haemoglobin every 3 months.This will give a right picture about the control of blood glucose over a period of 3 months and assessing how effective the medicines have been.

Take less carbohydrates and fats.
Do regular exercise.
Eat small frequent meals (5 meals in a day). But there should not be increase in total food intake.

Hope this answers your query.I am available for follow ups as well
Above answer was peer-reviewed by
 
Follow-up: Diabetes. Gluconorm PG-1 and optisulin 44 hours later
Thanks for reply sir.My height is 176cm & weight is 75kg.
I have starting jogging now & its 15 days I m jogging about 3 km ,even after this fasting suger is 180.
 
 
Answered by Dr. Sapan J. Pandya 1 hour later
Hi XXXXXXX

Thanks for writing back.

You need to reduce your weight by 5 kg.

Follow the right diet and regular exercise as advised by me , be regular at it.You will see results gradually over a period of time .Give it some time for weight loss to happen.

As advised earlier you may take Tab. GLUCONORM PG1 thrice a day and OPTISULIN twice a day. Wait for 1 and 1/2 months to get a fresh fasting blood sugar.

Wish you good health

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions